# SDR IXXA20170412232

- Difficulty date: March 13, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 1260-1274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEAR STRAP WAS CORRODED BS 1263-1274, BETWEEN STRINGERS 34 - 35R.  THE BEAR STRAP WAS FOUND OUT OF LIMITS IAW SRM 51-10-02.  FABRICATED AND INSTALLED A DOUBLER AND TRIPLE IAW SRM 53-00-01, AND ED 47224REA44.
